# SDR 07FDEA00860

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,138 hours, 17,458 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFING MARKS TO LEADING EDGE 'D' NOSE SKIN, BOTH WINGS.  LT WING BETWEEN TRACK 5 AND TRACK 6, LT WING BETWEEN TRACK 9 AND TRACK 10, RT WING BETWEEN TRACK 5 AND TRACK 6 AND RT WING AREA OF TRACK 1.  REPAIR WAS PERFORMED IAW EA 6-5741-103419 AND RAS/BAE/1003686/2006 ISSUE "A".
